# SDR AALA201904269047

- Difficulty date: April 19, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CROSS BEAM AT FR 84 BETWEEN -Y965 AND -Y1066. REPAIRED CROSS BEAM PER SRM 53-23-10 REPAIR 55
